# SDR 97UAL900814

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RAI280M0706
- Condition: Malfunctioned
- Location: E/E Compt
- Component: Sextant
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

RECEIVED FWD CARGO SMOKE WARNING IN FLIGHT.  DISCHARGED FWD FIRE BOTTLE.  DIVERTED TO DEN AND ACCOMPLISHED A PRECAUTIONARY LANDING.  *S/D*  NORMAL DISCHARGE NOTED.  CONFIRMED NO INDICATIONS OF FIRE OR SMOKE.  FWD CARGO SMOKE WARNING, SMOKE DETECTOR CONTROL UNIT REPLACED.  SMOKE DETECTOR CONTROL UNIT SENT TO VENDOR FOR ANALYSIS.
